| Model Number |
DRILL JACOBS CHUCK HYBRID 0-7.4MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The reported event was confirmed as the manufacturers evaluation revealed both drill chuck and screw at gear rim had come loose.
Event or Problem Description
This is a conversion from (b)(6), line 288584.An customer update was received which made a repair to a complaint.The customer stated the drill chuck is broken during the operation.There was no harm for patient, operator or third party reported.The surgery was finished successfully.It was not necessary to switch the surgical technique or do a second surgery.No further information received.